Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 59, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 29, 2022, 4:48 PM EDT for Glades County, Hendry County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2022, 4:48 PM EDT (20:48 UTC)
- Expired
- May 29, 2022, 5:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Glades County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 130 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1713 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
860
WUUS52 KMFL 292048
SVRMFL
FLC043-051-292115-
/O.NEW.KMFL.SV.W.0059.220529T2048Z-220529T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
448 PM EDT Sun May 29 2022
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northeastern Hendry County in southern Florida...
Southern Glades County in southern Florida...
* Until 515 PM EDT.
* At 448 PM EDT, a severe thunderstorm was located near Montura,
moving northwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Clewiston, Montura, Devils Garden and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2660 8089 2652 8107 2670 8124 2683 8097
TIME...MOT...LOC 2048Z 151DEG 7KT 2663 8102
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hadi2 follow-up statements
656
WWUS52 KMFL 292104
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
504 PM EDT Sun May 29 2022
FLC043-051-292115-
/O.CON.KMFL.SV.W.0059.000000T0000Z-220529T2115Z/
Hendry FL-Glades FL-
504 PM EDT Sun May 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN HENDRY AND SOUTHERN GLADES COUNTIES...
At 503 PM EDT, a severe thunderstorm was located near Montura, moving
northwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Clewiston, Montura and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2666 8092 2658 8108 2670 8124 2683 8097
TIME...MOT...LOC 2103Z 151DEG 7KT 2666 8104
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hadi116
WWUS52 KMFL 292115
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
515 PM EDT Sun May 29 2022
FLC043-051-292124-
/O.EXP.KMFL.SV.W.0059.000000T0000Z-220529T2115Z/
Hendry FL-Glades FL-
515 PM EDT Sun May 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDRY AND
SOUTHERN GLADES COUNTIES WILL EXPIRE AT 515 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 2666 8092 2658 8108 2670 8124 2683 8097
TIME...MOT...LOC 2114Z 151DEG 7KT 2668 8105
$$
HadiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:08 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 29, 3:08 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Miami FL 308 PM EDT Sun May 29 2022 .SHORT TERM (Through Monday)... Moisture continue to surge northward from the Straits of Florida across South Florida this afternoon on the SE flank of a mid/upper level low over the eastern Gulf of Mexico. Warm surface temperatures in the upper 80s to lower 90s, cold air aloft, and the increasing moisture should provide the necessary ingredients for scattered to numerous thunderstorms this afternoon over the southern peninsula. The highest concentration of thunderstorms should be over the interior where the Gulf and Atlantic seabreezes converge, but light S/SW low/mid level flow should enable thunderstorm outflows to dominate. This means that storms should propagate towards both coasts with metro areas seeing a decent chance of storms through early evening. In addition, a westward-moving outflow boundary seen on a visible satellite imagery over the western Bahamas may reach the SE Florida coast late in the afternoon and further enhance convection in these areas. Gusty winds of 40 mph or greater are certainly possible with some of the stronger storms, along with small hail given the thermodynamic profile. In addition, the rather slow storm motion should result in areas of prolonged heavy rainfall leading to localized flooding. There may be a brief lull in convection this evening, primarily Gulf coast and Lake Okeechobee area, but an upper-level jet of 70-75 knots moving east from the Gulf of Mexico will place South Florida in the diffluent left exit region and support redevelopment of convection late tonight and early Monday morning over the Atlantic waters and move NW over the area. This will keep the threat of storms and heavy rainfall/flooding over parts of the area through the night, with the east coast metro areas as well as the Gulf coast more likely to experience this activity. Monday/Memorial Day may start rather stormy from any overnight storms along both east and west coasts, then the increasing E/SE low level flow will gradually shift the area of greatest storm concentration over the interior/Lake Okeechobee and Gulf coast areas as the day progresses. Moisture levels are expected to be even higher than today, and with lingering cold air aloft we should see once again some gusty winds and localized flooding. Temperatures on Memorial Day will be held down some by clouds and precipitation, but there could be enough break in the clouds to allow for highs to reach the mid to upper 80s. .LONG TERM (Monday Night through Sunday)... Synoptic Overview: The start of the extended period will feature a mid/upper-lvl low positioned just off the coast of SEFL, with an extensive SW-NE oriented ridge positioned north of the feature, maintaining a blocking pattern through Thursday. After that point the ridge will retreat SWrd in response to an approaching northern- branch trough which will allow the mid-lvl low to lift NEwrd away from the area. At the surface the subtropical ridge will gradually weaken into the mid-late week period, with the synoptic easterly flow generally weakening on Thursday. However, it is possible we see some influence from the upper-lvl low's surface reflection, although this is largely progged to remain offshore. As mentioned in previous discussions, as we head into Friday and next weekend, our focus shifts to the SW towards the Central American Gyre (CAG) in the vicinity of the Yucatan. There remains quite a bit of uncertainty among deterministic guidance and global ensembles on which particular portion of the broader gyre could organize into a discrete cyclone and also when this organization would occur. Regardless of organization, the setup at least looks favorable for tropical moisture to lift northward towards our general area next weekend so it will certainly require monitoring going forward. Dailies: Tuesday: Scattered to numerous storms look likely as the mid-lvl low remains in our vicinity and seasonable moisture/instability remains in place. Storms look to be the pulse variety given limited shear, but some hail will be possible as H5 temps will be around about -9C. Wednesday/Thursday: We may see some modest drying by mid-week as the low lifts NEwrd away from the area, with PoPs trending more towards climo by Thursday (30-40%). Convection will be mostly sea- breeze focused with possibly a more western focus on Wednesday as low-lvl easterly flow will be stronger before weakening by Thursday. Friday-Sunday: This period looks generally unsettled although specifics will be dependent upon the evolution of any system(s) in the southern GOM/northern Caribbean. At this point will forecast above climo PoPs and slightly below normal temperatures (a function of increased cloud cover/rainfall), with the best rain chances Saturday/Sunday. && .AVIATION(18Z TAFS)... SHRA/TSRA will develop and spread towards all terminals through 22z- 00z, and have included TEMPO TSRA along with MVFR conditions at all sites. TSRA will likely diminish over the interior and Gulf coast after 00z, but could linger over east coast sites as additional precipitation could move onshore from the Atlantic. Therefore MVFR or even lower conditions could continue to periodically affect east coast sites through the majority of the forecast period. SE wind 10- 12 knots, gusty in and near TSRA. && .MARINE... SE winds through Monday will become E or even E-NE Tuesday through Thursday as a weak low pressure area may form in the vicinity of the Bahamas. Wind speeds will be generally 15 knots or less with seas 3 ft or less for most of the week, with wind and seas possibly increasing by the end of the week well ahead of low pressure over the southern Gulf of Mexico. Showers and thunderstorms will be periodically widespread over the local waters through Tuesday, then decrease some in coverage mid-week before potentially picking up again by the end of the week. && .BEACHES... The rip current risk is expected to be in the slight to moderate range through the remainder of the holiday weeekend and for most of the week, with the highest risk along the Palm Beach County coast. && .PRELIMINARY POINT TEMPS/POPS... Miami 76 86 75 86 / 40 70 50 70 West Kendall 73 86 72 87 / 40 80 50 70 Opa-Locka 74 86 74 86 / 40 80 40 70 Homestead 73 85 73 85 / 50 70 50 70 Fort Lauderdale 76 86 74 85 / 50 80 50 70 N Ft Lauderdale 76 85 74 84 / 50 80 40 70 Pembroke Pines 74 86 73 86 / 50 80 40 70 West Palm Beach 73 86 73 84 / 50 70 40 60 Boca Raton 74 86 74 86 / 50 80 40 60 Naples 73 88 72 90 / 40 70 40 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Monday and Aviation/Marine...Molleda Monday Night through Sunday...Carr Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, May 29, 4:19 PM EDT, 29 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 419 PM EDT Sun May 29 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 301430- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 419 PM EDT Sun May 29 2022 ...Scattered to Numerous Thunderstorms into this Evening... ...Moderate Risk of Rip Currents Along the Palm Beaches... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: There is a moderate risk of rip currents at the beaches of Palm Beach County. Thunderstorms: Scattered to numerous showers and thunderstorms will continue into the early evening over much of South Florida. Additional storms may develop late tonight into Monday morning. Waterspouts: Isolated waterspouts are possible over the local waters through tonight. Wind: A few strong thunderstorms this afternoon and evening could produce wind gusts in excess of 40 mph. Hail: The stronger thunderstorms this afternoon and evening have the potential of producing hail up to the size of nickels. Flooding: Prolonged periods of heavy rainfall associated with the showers and thunderstorms this afternoon and evening could lead to localized flooding. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Scattered showers and thunderstorms will be possible through the upcoming week. The primary threats will be brief heavy rainfall, lightning, and gusty winds in the strongest activity. An elevated risk of rip currents will be possible through the week along the Atlantic Coast. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, May 29, 4:28 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Miami FL
428 PM EDT Sun May 29 2022
FLZ071>074-292100-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
428 PM EDT Sun May 29 2022
...A strong thunderstorm will impact portions of north central
Miami-Dade and south central Broward Counties through 500 PM EDT...
At 428 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Miccosukee Resort, or 9 miles west of
Hialeah, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Miami Gardens, Doral, Miami Lakes,
Hialeah Gardens, Opa-Locka, Medley, Palm Springs North, Country Club,
Pennsuco, Hard Rock Stadium, Miramar Parkway And University Drive,
Tamiami, Intersection Krome And U.S. 27, Miccosukee Resort,
Fountainbleau and Saint Thomas University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2574 8041 2580 8057 2606 8057 2597 8020
TIME...MOT...LOC 2028Z 220DEG 11KT 2584 8044
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, May 29, 4:29 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
429 PM EDT Sun May 29 2022
FLZ074-173-292100-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
429 PM EDT Sun May 29 2022
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 500 PM EDT...
At 429 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Miami Beach, moving northwest at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables, Surfside, Virginia Key,
Miami Gardens, North Miami, Doral, North Miami Beach, Opa-Locka,
Miami Springs, Miami Shores, North Bay Village, El Portal, Medley,
Gladeview, Westview, Port Of Miami and Downtown Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2576 8005 2571 8008 2579 8036 2597 8020
2585 8004 2582 8004
TIME...MOT...LOC 2029Z 119DEG 9KT 2579 8014
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiLocal storm report, May 29, 4:35 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
435 PM EDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 4 NE LION COUNTRY SAFAR 26.74N 80.31W
05/29/2022 PALM BEACH FL PUBLIC
50FT CRANK UP RADIO TOWER WIND DOWN DURING
THE SEVERE THUNDERSTORM.
&&
BNBSpecial weather statement, May 29, 4:39 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Miami FL
439 PM EDT Sun May 29 2022
FLZ067-068-071-072-168-172-292115-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
439 PM EDT Sun May 29 2022
...A strong thunderstorm will impact portions of northern Broward and
southeastern Palm Beach Counties through 515 PM EDT...
At 439 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Pompano Beach, moving northwest at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate,
Lighthouse Point, Lauderdale-By-The-Sea, Lauderhill, Weston, Coconut
Creek, Oakland Park, North Lauderdale, Lauderdale Lakes and Dania
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2635 8003 2604 8004 2612 8038 2642 8035
TIME...MOT...LOC 2039Z 119DEG 19KT 2624 8010
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HadiSpecial weather statement, May 29, 4:45 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
445 PM EDT Sun May 29 2022
FLZ067-068-292115-
Inland Palm Beach County FL-Metro Palm Beach County FL-
445 PM EDT Sun May 29 2022
...A strong thunderstorm will impact portions of southern Palm Beach
County through 515 PM EDT...
At 445 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Wellington, moving southwest at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wellington, Belle Glade, South Bay, Lake Harbor, Royal Palm Beach,
Okeelanta, Loxahatchee NWR, Rotenberger Wildlife Refuge, Belle Glade
Camp, Holey Land Wildlife Refuge, Lion Country Safari Park, Lake
Belvedere Estates, Loxahatchee Groves, Golden Lakes and Florida
Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2672 8041 2669 8014 2644 8024 2635 8085
2670 8086
TIME...MOT...LOC 2045Z 025DEG 20KT 2662 8027
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, May 29, 4:46 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Miami FL
446 PM EDT Sun May 29 2022
FLZ063-066-292115-
Hendry FL-Glades FL-
446 PM EDT Sun May 29 2022
...A strong thunderstorm will impact portions of northeastern Hendry
and southern Glades Counties through 515 PM EDT...
At 446 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Montura, moving northwest at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clewiston, Montura, Devils Garden and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2660 8089 2651 8106 2670 8123 2683 8097
TIME...MOT...LOC 2046Z 151DEG 7KT 2662 8102
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HadiThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 1:58 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| May 29, 2:11 PM EDT | Special Weather Statement | MFL | Collier | 34 min |
| May 29, 2:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| May 29, 2:36 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| May 29, 2:41 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| May 29, 2:56 PM EDT | Special Weather Statement | MFL | Monroe | 34 min |
| May 29, 2:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| May 29, 3:03 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 27 min |
| May 29, 3:04 PM EDT | Special Marine Warning | MFL | 26 min | |
| May 29, 3:05 PM EDT | Special Weather Statement | MFL | Martin | 25 min |
| May 29, 3:06 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| May 29, 3:15 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| May 29, 3:16 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 119 min |
| May 29, 3:23 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| May 29, 3:29 PM EDT | Special Weather Statement | MFL | Monroe | 31 min |
| May 29, 3:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| May 29, 3:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| May 29, 3:38 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| May 29, 3:46 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 29 min |
| May 29, 3:49 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 116 min |
| May 29, 3:57 PM EDT | Special Marine Warning | MFL | 33 min | |
| May 29, 4:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| May 29, 4:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 31 min |
| May 29, 4:17 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
| May 29, 4:28 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| May 29, 4:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| May 29, 4:31 PM EDT | Special Marine Warning | MFL | 29 min | |
| May 29, 4:39 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| May 29, 4:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| May 29, 4:46 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 119 min |
| May 29, 4:46 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| May 29, 4:51 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 24 min |
| May 29, 4:55 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| May 29, 5:05 PM EDT | Special Weather Statement | MFL | Glades | 25 min |
| May 29, 5:06 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 114 min |
| May 29, 5:08 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 112 min |
| May 29, 5:16 PM EDT | Flash Flood Warning | MFL | Broward, Miami-Dade | 3 hr |
| May 29, 5:16 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| May 29, 5:17 PM EDT | Special Marine Warning | MFL | 28 min | |
| May 29, 5:22 PM EDT | Special Weather Statement | MFL | Collier | 23 min |
| May 29, 5:28 PM EDT | Special Marine Warning | MFL | 32 min | |
| May 29, 5:38 PM EDT | Special Marine Warning | MFL | 37 min | |
| May 29, 5:45 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| May 29, 5:49 PM EDT | Special Weather Statement | MFL | Collier | 26 min |
| May 29, 6:02 PM EDT | Areal Flood Advisory | MFL | Glades, Hendry | 3 hr |
| May 29, 6:16 PM EDT | Special Marine Warning | MFL | 44 min | |
| May 29, 6:17 PM EDT | Special Weather Statement | MFL | Collier | 28 min |
| May 29, 6:35 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| May 29, 6:57 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 2 hr |
| May 29, 7:02 PM EDT | Areal Flood Advisory | MFL | Collier | 118 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.